" I really didn't have much with withdrawals only noooooooo sleep on sbx . Oxycodone I could get a few hrs just to feel better and heal. I also used withdrawal Supplement and Wellbutrin and my doc. also gave me Lorazapam 3xday I only..."
For the first month I would yawn about every 5 mins all day long. My eyes would water and I've have tears rolling down my face. Its almost been two months and I still yawn, maybe twice a day but my eyes get so watery it seems like i'm quite the cry baby. lol.
hope the energy comes sooner than later. you're smart about this whole thing I think you'll get through it better than others.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.